Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 411, NWS Tulsa, OK

June 16, 2011Rogers County, Tulsa County, Washington County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 16, 2011, 3:17 PM CDT for Rogers County, Tulsa County, Washington County, Oklahoma. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 3:17 PM CDT (20:17 UTC)
Expired
Jun 16, 2011, 3:45 PM CDT
In force
28 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 34 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 3:30 PM CDTHAIL 0.753 W Owasso, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 12:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 8.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2811 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WUUS54 KTSA 162017
SVRTSA
OKC131-143-147-162045-
/O.NEW.KTSA.SV.W.0411.110616T2017Z-110616T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
317 PM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 345 PM CDT

* AT 315 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
  COLLINSVILLE...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...VERA...
  OWASSO AND COLLINSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3646 9576 3626 9576 3626 9600 3644 9595
TIME...MOT...LOC 2017Z 269DEG 27KT 3637 9593

$$
2 follow-up statements
941 
WWUS54 KTSA 162036
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CDT THU JUN 16 2011

OKC147-162046-
/O.CAN.KTSA.SV.W.0411.000000T0000Z-110616T2045Z/
WASHINGTON OK-
336 PM CDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY IS
CANCELLED...

LAT...LON 3640 9576 3626 9576 3626 9595 3639 9582
TIME...MOT...LOC 2036Z 272DEG 16KT 3626 9587

$$

OKC131-143-162045-
/O.CON.KTSA.SV.W.0411.000000T0000Z-110616T2045Z/
ROGERS OK-TULSA OK-
336 PM CDT THU JUN 16 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHEASTERN TULSA AND WESTERN ROGERS COUNTIES...

AT 331 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TULSA...MOVING
EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OWASSO AND
COLLINSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3640 9576 3626 9576 3626 9595 3639 9582
TIME...MOT...LOC 2036Z 272DEG 16KT 3626 9587

$$
662 
WWUS54 KTSA 162043
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT THU JUN 16 2011

OKC131-143-162053-
/O.EXP.KTSA.SV.W.0411.000000T0000Z-110616T2045Z/
ROGERS OK-TULSA OK-
343 PM CDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TULSA AND WESTERN
ROGERS COUNTIES EXPIRES AT 345 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7PM CDT!

LAT...LON 3640 9576 3626 9576 3626 9595 3639 9582
TIME...MOT...LOC 2043Z 272DEG 16KT 3626 9583

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:12 PM CDT, 5 minutes earlier.

Area forecast discussion, Jun 16, 3:12 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT THU JUN 16 2011

.DISCUSSION...
CONVECTIVE COMPLEX CONTINUES TO MOVE ACROSS NORTHEAST OKLAHOMA
THIS AFTERNOON WITH AN OVERALL WEAKENING TREND NOTED OVER PAST
HOUR OR SO. THIS WILL HELP TO REINFORCE SFC BOUNDARY EXTENDING
FROM WEST CENTRAL KANSAS THROUGH EASTERN OKLAHOMA AND THE ARKANSAS
RIVER VALLEY. STORMS HAVE BEGUN TO DEVELOP OVER THE HIGH PLAINS
AGAIN THIS AFTERNOON AND SOME ADDITIONAL DEVELOPMENT MAY OCCUR
ALIGN ABOVE MENTIONED BOUNDARY THROUGH THE NIGHT. MID LEVEL TEMPS
WILL CONTINUE TO WARM AND BOUNDARY MAY DRIFT A LITTLE NORTH DURING
THE NIGHT. HOWEVER ITS PRESENCE DOES WARRANT AT LEAST SMALL
CHANCES OF ADDITIONAL STORMS THROUGH TONIGHT ACROSS NORTHERN
AREAS. PRE FIRST PERIOD WILL BE ADDED TO ZFP TO ACCOUNT FOR HIGH
POPS THROUGH THE LATE AFTERNOON...BUT MAJORITY OF CURRENT ACTIVITY
SHOULD BE OUT OF THE AREA BY 00Z.

SFC BOUNDARY WILL ULTIMATELY MOVE NORTH OF THE AREA FRIDAY...
THOUGH NOT BY MUCH AND THUS THERE REMAINS A NON-ZERO CHANCE OF
THUNDERSTORMS EACH OF THE NEXT FEW DAYS ACROSS NORTHEASTERN AREAS.
DOES APPEAR THAT A MORE EXTENSIVE CAP WILL SPREAD OVER THE REGION
AS UPPER RIDGE BUILDS SO THE CONFIDENCE LEVEL IS LOW IN ANY
ACTIVITY THIS FAR SOUTH...THUS WILL KEEP FORECAST DRY FRIDAY
THROUGH SUNDAY WITH HOTTER TEMPS DURING THAT TIME. SOME TRIPLE
DIGIT HIGHS POSSIBLE OVER WESTERN SECTIONS WITH HEAT ADVISORY
LEVELS MET LOCALLY.

STRONGER UPPER LEVEL LOW WILL MOVE ACROSS THE NORTHERN AND CENTRAL
PLAINS NEXT WEEK AND PUSH FRONT BACK TOWARD THE AREA BY TUESDAY.
THIS BOUNDARY WILL LIKELY BE PRESENT MUCH OF NEXT WEEK SOMEWHERE
IN THE VICINITY WITH INCREASING CHANCES OF SHOWERS AND
THUNDERSTORMS TUE/WED. INCREASED CLOUDS AND PRECIP WILL ALSO BRING
TEMPS BACK MORE TO NORMAL LEVELS FOR FOR JUNE...MAYBE EVEN BELOW
NORMAL FOR A CHANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76  98  77  98 /  20  10  10  10
FSM   72  97  74  98 /  20  10  10  10
MLC   76  97  78  99 /  10  10  10  10
BVO   74  99  72  99 /  30  10  10  10
FYV   69  93  72  94 /  20  10  10  10
BYV   69  93  72  94 /  20  10  10  10
MKO   72  96  74  98 /  20  10  10  10
MIO   73  94  74  95 /  30  10  10  10
F10   74  97  75  99 /  10  10  10  10
HHW   75  98  76  98 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...23
LONG TERM....14
Hazardous weather outlook, Jun 16, 12:56 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1256 PM CDT THU JUN 16 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU JUN 16 2011

...SEVERE WEATHER POTENTIAL INCREASES THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 1 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL SPREAD SOUTHEASTWARD THROUGH
NORTHEAST OKLAHOMA THIS AFTERNOON...AND EVENTUALLY TRACK INTO
NORTHWEST ARKANSAS LATE THIS AFTERNOON.  DAMAGING WINDS WILL
BE THE PRIMARY RISK...WITH LOCALIZED RISK OF LARGE HAIL.
THIS DEVELOPING THUNDERSTORM COMPLEX IS EXPECTED TO MOVE
EAST OF THE AREA BY MID EVENING...WITH A DECREASING RISK
OF SEVERE WEATHER.

LOCALLY HEAVY RAINS ARE POSSIBLE THIS AFTERNOON AND THIS
EVENING...WHICH RAISES THE RISK OF LOCALIZED FLASH FLOODING
ESPECIALLY FOR AREAS WHICH RECEIVED HEAVY RAINFALL THIS MORNING.

STRONG GUSTY WINDS ACROSS FAR NORTHWEST ARKANSAS WILL SUBSIDE
THIS AFTERNOON...WITH ANY ADDITIONAL STRONG WINDS BEING
THE RESULT OF THUNDERSTORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE IF
THE SEVERE WEATHER THREAT BECOMES WIDESPREAD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
GUSTY SOUTHERLY WINDS WILL DEVELOP FRIDAY INTO SATURDAY
WITH TEMPERATURES WARMING WELL ABOVE NORMAL.  THIS WILL
PRODUCE HIGH HEAT INDEX VALUES AND CAUTION SHOULD BE
EXERCISED IF OUTDOOR ACTIVITIES ARE EXPECTED. THE DANGEROUS
HEAT WILL CONTINUE INTO NEXT WEEK.  THUNDERSTORM
CHANCES WILL INCREASE FOR THE FIRST PART OF NEXT WEEK
AS THE NEXT FRONTAL BOUNDARY APPROACHES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 16, 2:04 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT THU JUN 16 2011

OKZ054-161930-
OSAGE OK-
204 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     EASTERN OSAGE

AT 204 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
OSAGE HILLS STATE PARK...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...TALLANT...
NELAGONEY...OKESA AND OSAGE HILLS STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3679 9600 3662 9599 3652 9600 3665 9637
      3683 9632
TIME...MOT...LOC 1904Z 283DEG 16KT 3672 9623
Special weather statement, Jun 16, 2:17 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
217 PM CDT THU JUN 16 2011

OKZ054-161945-
OSAGE OK-
217 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE

AT 218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF WYNONA...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...AVANT...WYNONA...WOLCO...
BARNSDALL...PERSHING...TALLANT AND NELAGONEY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3657 9600 3623 9601 3647 9637 3666 9627
TIME...MOT...LOC 1918Z 305DEG 27KT 3651 9626
Local storm report, Jun 16, 2:19 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND GST     COPAN                   36.90N 95.93W
06/16/2011  E60 MPH          WASHINGTON         OK   POST OFFICE

            ESTIMATED 50 TO 60 MPH WINDS AND TORRENTIAL RAIN. TIME
            ESTIMATED VIA RADAR.

&&

KAH
Special weather statement, Jun 16, 2:48 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
248 PM CDT THU JUN 16 2011

OKZ054>057-060-061-064-067-162045-
CRAIG OK-CREEK OK-NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER
OK-WASHINGTON OK-
248 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN CRAIG...NORTHEASTERN CREEK...NOWATA...SOUTHEASTERN
     OSAGE...ROGERS...TULSA...NORTHWESTERN WAGONER AND WASHINGTON

AT 248 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DEWEY TO 4 MILES NORTHEAST OF AVANT TO 6 MILES
SOUTHWEST OF SPERRY...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...TULSA...GRAY...NOWATA...
DELAWARE...LENAPAH...WATOVA...NEW ALLUWE...CLAREMORE...CATOOSA...
VERDIGRIS...FOYIL...OOLOGAH...BUSHYHEAD...TALALA...AVANT...WOLCO...
SAND SPRINGS...JENKS...OWASSO...SPERRY...SKIATOOK...COLLINSVILLE...
BROKEN ARROW...BARTLESVILLE...VERA...RAMONA...OCHELATA...DEWEY AND
CENTRALIA.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3691 9529 3618 9560 3597 9576 3598 9605
      3606 9628 3689 9600
TIME...MOT...LOC 1948Z 273DEG 25KT 3680 9588 3651 9597
          3625 9607
Special weather statement, Jun 16, 2:58 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT THU JUN 16 2011

OKZ054-162030-
OSAGE OK-
258 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE

AT 258 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES WEST OF
APPERSON...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BURBANK AND APPERSON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3670 9705 3669 9694 3675 9689 3675 9683
      3678 9679 3676 9665 3650 9685 3654 9694
      3656 9693 3656 9689 3659 9691 3658 9700
      3661 9706 3668 9707
TIME...MOT...LOC 1958Z 296DEG 22KT 3669 9700
Special weather statement, Jun 16, 3:04 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
304 PM CDT THU JUN 16 2011

OKZ057-062-063-162030-
CRAIG OK-DELAWARE OK-MAYES OK-
304 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG...WESTERN DELAWARE AND NORTHEASTERN MAYES

AT 304 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
PENSACOLA...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHLOETA...CLEORA...KETCHUM...
SPAVINAW...STRANG...PENSACOLA...LANGLEY...DISNEY...SPAVINAW STATE
PARK...CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3660 9497 3637 9491 3636 9512 3650 9519
TIME...MOT...LOC 2004Z 248DEG 10KT 3646 9509

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 3:26 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
Jun 16, 4:28 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Osage, Pawnee, Tulsa62 min
Jun 16, 5:27 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 3 more63 min
Jun 16, 6:05 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Rogers, Sequoyah and 1 more55 min
Jun 16, 6:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee37 min
Jun 16, 7:19 AM CDTSpecial Weather StatementTSAMuskogee26 min
Jun 16, 11:17 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee15 min
Jun 16, 11:36 AM CDTSpecial Weather StatementTSAOsage54 min
Jun 16, 1:01 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington59 min
Jun 16, 1:18 PM CDTTornado WarningTSAOsage, Washington27 min
Jun 16, 1:54 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington51 min
Jun 16, 2:04 PM CDTSpecial Weather StatementTSAOsage26 min
Jun 16, 2:17 PM CDTSpecial Weather StatementTSAOsage28 min
Jun 16, 2:48 PM CDTSpecial Weather StatementTSANowata, Rogers, Tulsa, Washington57 min
Jun 16, 2:58 PM CDTSpecial Weather StatementTSAKay32 min
Jun 16, 3:04 PM CDTSpecial Weather StatementTSADelaware26 min
Jun 16, 3:11 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes28 min
Jun 16, 3:52 PM CDTSpecial Weather StatementTSANowata23 min
Jun 16, 3:54 PM CDTSpecial Weather StatementTSAWashington36 min
Jun 16, 4:06 PM CDTSpecial Weather StatementTSADelaware24 min
Jun 16, 4:09 PM CDTSevere Thunderstorm WarningTSADelaware30 min
Jun 16, 4:38 PM CDTSpecial Weather StatementTSAWashington37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.